# SDR SWAA117854

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 19,107 hours, 11,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS BROKEN AT ROW 2.  REMOVED AND REPLACED LENS ASSY PER MM.
